Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The closure of the numerical range contains the spectrum

Author: Eduardo H. Zarantonello
Journal: Bull. Amer. Math. Soc. 70 (1964), 781-787
MathSciNet review: 0173176
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. H. Stone, Linear transformations in Hilbert space, Amer. Math. Soc. Colloq. Publ. Vol. 15, Amer. Math. Soc., Providence, R. I., 1932. MR 1451877
  • 2. P. A. Alexandroff, Combinatorial topology, Graylock, Rochester, N. Y., 1956.
  • 3. F. E. Browder, Remarks on nonlinear functional equations, Proc. Nat. Acad. Sci. U.S.A. 51 (1964), 985-989. MR 163200

Additional Information


American Mathematical Society